Convex and star-shaped sets associated with stable distributions. I: Moments and densities

Molchanov, Ilya (2009). Convex and star-shaped sets associated with stable distributions. I: Moments and densities. Journal of multivariate analysis, 100(10), pp. 2195-2213. Amsterdam: Elsevier 10.1016/j.jmva.2009.04.003

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0047-259X

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

05 Aug 2016 10:23

Publisher DOI:

10.1016/j.jmva.2009.04.003

Web of Science ID:

000274975200005

URI:

https://boris.unibe.ch/id/eprint/36852 (FactScience: 206284)

Actions (login required)

Edit item Edit item
Provide Feedback